# SDR DLM88080544

- Difficulty date: April 3, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 48,518 hours, 37,224 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACK WAS FOUND ON RT WING LEADING EDGE RIB AT STA XRS=271.  RIB WAS REPAIRED IAW SRM 57-06 BD FIG 801D.
